Jump to content



Photo

Compounded Liquid Version


  • Please log in to reply
4 replies to this topic

#1 KathyW

KathyW

    Newbie

  • Members
  • Pip
  • 4 posts
  • LocationWI
  • why_joining:
    I've been on cymbalta nearly since it first came out and was viewed as a a wonder drug for fibromyalgia. 2009 maybe? I've tried going off before but always went back on because I couldn't stand the withdrawal symptoms. Now I'm determined to get off this devil drug even if it kills me.

Posted 23 April 2018 - 09:46 PM

Had anyone tried weaning through a liquid form of the generic? My integrative medicine doctor suggested this. I've been on the genetic version for about 9 years. In February I decreased from 60 to 30 mg. She then wrote up a weaning schedule and called it in to a compounding pharmacy. March went fine but in the pita 3 days I've had 2 episodes that sure sound like withdrawal symptoms that others have described. The doctor is out of townfir 2 more days and all her office could suggest was go to the ER or walk in clinic if you need help. I may be frustrated to the point of wanting to die, but I don't have a medical emergency unless you consider being bedridden and not able to lift my head from the pillow because of nausea and headaches. I feel so alone.

#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,107 posts
  • LocationMissouri

Posted 24 April 2018 - 08:24 AM

You are not alone. I do remember at least one member that went through Cymbalta compounding to withdraw. When they got down to the level you are at the drops were too fast and they finished up with bead counting.

 

I will check the old posts and see what else I can find.


#3 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,107 posts
  • LocationMissouri

Posted 24 April 2018 - 08:50 AM

I found about 20 or so references to members that used compounding pharmacists. Most did not repost information on their final outcome but those that did often made comments like the ones below.

Member - Vanilla - "I have been compounding the drug from 15 mgs to 10 and now at 10, am at home away from work, suicidal at times,and the withdrawal symptoms are there."

Poppylvr - "This time I had a compounding pharmacy make me up 10 mg capsules. I was able to go to 50 for several days, then 40, then 30, then 20, then 10. Last week I started trying to drop off the 10 mg/day. Holy Cow! SIGNIFICANT dizziness - driving is nearly impossible. Nausea, lack of appetite, and yet all I want to eat is crap - pure carbs (oh by the way I have diabetes too :x ). Napping brings me out of it for awhile."

In addition, I found that compounding pharmacists that members used performed to methods to make their preparations. About 2/3 of them dissolved the Cymbalta in something like PEG. The other one third made up new capsules by counting beads. Many also commented that their compounding facility would not make doses smaller than 5% or 2.5%. These final drops were very traumatic and many used bead counting on the very end of the weaning process.

I hope this helps with what other members have experienced.


#4 KathyW

KathyW

    Newbie

  • Members
  • Pip
  • 4 posts
  • LocationWI
  • why_joining:
    I've been on cymbalta nearly since it first came out and was viewed as a a wonder drug for fibromyalgia. 2009 maybe? I've tried going off before but always went back on because I couldn't stand the withdrawal symptoms. Now I'm determined to get off this devil drug even if it kills me.

Posted 27 April 2018 - 08:49 PM

Thank you for responding and for checking the files for me. I wondered if I was trying to weaning too fast and went back to the previous eve, before the zaps. It looks like it's going to take longer than the MD so confidently predicted. Will continue to post my progress. The compounded version is sure easier than bead counting. If inky it works. Thank you again.

#5 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 9,107 posts
  • LocationMissouri

Posted 28 April 2018 - 04:55 PM

You are very welcome. Slow and slower is the key.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users